Products

Brand Name Composition Packing Size Packing Style MRP SYNOLD-PLUS “Paracetamol 500 mg, Phenylephrine 5mg , Caffiene 30 mg, Diphenehydramine 25 mg” 10X10 Blister 390

Brand Name: SYNOLD-PLUS

SKU: efce84c11f32 Category:
Description
Brand Name Composition Packing Size Packing Style MRP
SYNOLD-PLUS “Paracetamol 500 mg, Phenylephrine 5mg , Caffiene 30 mg, Diphenehydramine 25 mg” 10X10 Blister 390
Additional information
Pack Size

Packing Type